Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16742
Title: Period-doubling of multiple solitons in a passively mode-locked fiber laser
Authors: Zhao, LM
Tang, DY
Cheng, TH
Lu, C 
Issue Date: 2007
Publisher: North-Holland
Source: Optics communications, 2007, v. 273, no. 2, p. 554-559 How to cite?
Journal: Optics communications 
Abstract: We report on the experimental observation of period-doubling of randomly distributed multiple solitons in a passively mode-locked fiber laser. We show that after a period-doubling bifurcation, the period of each soliton in the cavity becomes doubled. However, the intensity variation of the solitons is not necessarily synchronized, indicating that their period-doubling is unrelated. Numerical simulations verified the experimental observations.
URI: http://hdl.handle.net/10397/16742
ISSN: 0030-4018
EISSN: 1873-0310
DOI: 10.1016/j.optcom.2007.01.032
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Aug 14, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.